MathSciNet Relay Station
MathSciNet bibliographic data
MR1377000 (97i:13004) 13A50 (13C40)
Neusel, Mara D. Invariants of some abelian $p$-groups in characteristic $p$. Proc. Amer. Math. Soc. 125 (1997), no. 7, 1921–1931.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement